Asymmetric decompositions of Abelian groups
Matematičeskie zametki, Tome 66 (1999) no. 1, pp. 10-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1999_66_1_a1,
author = {T. O. Banach and I. V. Protasov},
title = {Asymmetric decompositions of {Abelian} groups},
journal = {Matemati\v{c}eskie zametki},
pages = {10--19},
year = {1999},
volume = {66},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1999_66_1_a1/}
}
T. O. Banach; I. V. Protasov. Asymmetric decompositions of Abelian groups. Matematičeskie zametki, Tome 66 (1999) no. 1, pp. 10-19. http://geodesic.mathdoc.fr/item/MZM_1999_66_1_a1/
[1] Protasov I. V., “Asimmetrichno razlozhimie abelevy gruppy”, Matem. zametki, 59:3 (1996), 468–471 | MR | Zbl
[2] Fuks L., Beskonechnye abelevy gruppy, T. I, Mir, M., 1970
[3] Spener E., Algebraicheskaya topologiya, Mir, M., 1971 | Zbl
[4] Arkhangelskii A. V., Kantorovskaya teoriya mnozhestv, Izd-vo MGU, M., 1988
[5] Hajnal A., Juhász I., Weiss W., “Partitioning the pairs and triples of topological spaces”, Topology Appl., 35 (1990), 177–184 | DOI | MR | Zbl